Volume 19 (2015)

Download this article
Download this article For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Universal Lefschetz fibrations and Lefschetz cobordisms

Daniele Zuddas

Geometry & Topology Monographs 19 (2015) 125–144

arXiv: 1403.2203

Abstract

We construct universal Lefschetz fibrations, defined in analogy with classical universal bundles. We also introduce the cobordism groups of Lefschetz fibrations, and we see how these groups are quotients of the singular bordism groups via the universal Lefschetz fibrations.

Keywords
universal Lefschetz fibration, singular bordism, Lefschetz cobordism, Dehn twist, manifold
Mathematical Subject Classification 2010
Primary: 55R55
Secondary: 57R90, 57N13
References
Publication
Received: 16 November 2014
Accepted: 16 November 2014
Published: 29 December 2015
Authors
Daniele Zuddas
School of Mathematics
Korea Institute for Advanced Study
85 Hoegiro
Dongdaemun-gu 02455
South Korea
http://newton.kias.re.kr/~zuddas